| Model Number |
CC60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient reason as iol came too strong and clinical reason for explant being blurry vision iol came too strong.The iol was explanted and exchanged for an unknown advanced technology intraocular lens following the initial implant procedure.Additional information has been requested.